Covariant differential calculi on quantum symplectic superspace SPq1| 2


Creative Commons License

ÇELİK S.

JOURNAL OF MATHEMATICAL PHYSICS, vol.58, no.2, 2017 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 58 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1063/1.4975924
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

A unitary orthosymplectic quantum supergroup is introduced. Two covariant differential calculi on the quantum superspace SPq1|2 are presented. The h-deformed symplectic superspaces via a contraction of the q-deformed symplectic superspaces are obtained. A new h-deformation of the Heisenberg superalgebra is given. Published by AIP Publishing.